In this paper, using the Calkin-Gorbachuk method, the general form of all maximally dissipative extensions of the minimal operator generated by the first order linear symmetric canonical type quasi-differential expression in the weighted Hilbert space of vector functions has been found. Also, the spectrum set of these extensions has been investigated.
MERT, RUKİYE ÖZTÜRK; İSMAİLOV, ZAMEDDİN; and AL, PEMBE İPEK
"Dissipative canonical type differential operators for first order,"
Turkish Journal of Mathematics: Vol. 44:
2, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss2/11